Alert archive / Missouri / Areal Flood Warnings in 2013
Areal Flood Warning 13, NWS St. Louis, MO
NWS St. Louis, MO issued this areal flood warning at Apr 18, 2013, 6:55 PM CDT for 6 counties in Illinois; 7 counties in Missouri. It was in force for 18 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2013, 6:55 PM CDT (23:55 UTC)
- Expired
- Apr 19, 2013, 1:00 PM CDT
- In force
- 18 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bond County, IL, Clinton County, IL, Fayette County, IL, Marion County, IL, Randolph County, IL, Washington County, IL, Iron County, MO, Jefferson County, MO, Madison County, MO, Reynolds County, MO, Saint Francois County, MO, Sainte Genevieve County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 97 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 7:00 PM CDT | HEAVY RAIN 3 | 3 Ese Hillsboro, MO | STORM TOTAL |
| Apr 18, 9:32 PM CDT | HEAVY RAIN 3.77 | Irondale, MO | STORM TOTAL FROM DCP |
| Apr 18, 10:21 PM CDT | HEAVY RAIN 2.05 | Du Bois, IL | 2.05 INCHES OF RAIN TODAY |
| Apr 19, 6:15 AM CDT | HEAVY RAIN 3.8 | 2 N French Village, MO | STORM TOTAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.9 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 474 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -203 m²/s²
- 0-3 km storm-relative helicity
- -478 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
977
WGUS43 KLSX 182355
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
655 PM CDT THU APR 18 2013
ILC005-027-051-121-157-189-MOC093-099-123-179-186-187-221-191800-
/O.NEW.KLSX.FA.W.0013.130418T2355Z-130419T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION IL-FAYETTE IL-RANDOLPH IL-WASHINGTON IL-BOND IL-CLINTON IL-
IRON MO-JEFFERSON MO-MADISON MO-REYNOLDS MO-STE. GENEVIEVE MO-
ST. FRANCOIS MO-WASHINGTON MO-
655 PM CDT THU APR 18 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR...
EASTERN BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
EASTERN CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...
FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...
IRON COUNTY IN SOUTHEAST MISSOURI...
MADISON COUNTY IN SOUTHEAST MISSOURI...
MARION COUNTY IN SOUTH CENTRAL ILLINOIS...
RANDOLPH COUNTY IN SOUTHWEST ILLINOIS...
REYNOLDS COUNTY IN SOUTHEAST MISSOURI...
SOUTHERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI...
STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI...
WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...
WASHINGTON COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 100 PM CDT FRIDAY
* AT 647 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED
FLOODING ACROSS THE WARNED AREA. TEN ROADS ACROSS IRON COUNTY
WERE CLOSED DUE TO FLOODING. NUMEROUS WATER RESCUES HAVE OCCURRED
IN DE SOTO MISSOURI DUE TO THE FLOODING. MUCH OF THIS AREA
RECEIVED 3 TO 5 INCHES OF RAIN TODAY WHICH HAS CAUSED FLOODING OF
STREAMS...CREEKS...LOW WATER CROSSINGS AND AREAS WITH POOR
DRAINAGE. ALTHOUGH THE RAINFALL WILL TAPER OFF THIS EVENING...
FLOODING PROBLEMS WILL CONTINUE FOR THE REST OF THE NIGHT AS IT
TAKES A WHILE FOR THE HIGH WATER TO RECEDE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BARNHART...
BISMARCK...BONNE TERRE...CARLYLE...CENTRALIA...CHESTER...CRYSTAL
CITY...DE SOTO...DESLOGE...FARMINGTON...FESTUS...FREDERICKTOWN...
HERCULANEUM...HILLSBORO...IRONTON...LEADWOOD...NASHVILLE...
PEVELY...POTOSI...SALEM...SPARTA...STE. GENEVIEVE...VANDALIA...
ANNAPOLIS...ARCADIA...ASHLEY...BALDWIN...BELLEVIEW...BIXBY AND
BLOOMSDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU
ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS
LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO
PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING
WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE
WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW
YOUR CAR TO CROSS SAFELY.
&&
LAT...LON 3847 8914 3821 8919 3822 8959 3781 8967
3787 8994 3764 9014 3731 9014 3727 9073
3705 9078 3705 9096 3758 9132 3759 9116
3792 9109 3836 9038 3809 9021 3822 8971
3860 8942 3922 8920 3921 8880 3848 8869
$$
GKS1 follow-up statement
553
WGUS83 KLSX 191753
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1253 PM CDT FRI APR 19 2013
ILC005-027-051-121-157-189-MOC093-099-123-179-186-187-221-191808-
/O.EXP.KLSX.FA.W.0013.000000T0000Z-130419T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION IL-FAYETTE IL-RANDOLPH IL-WASHINGTON IL-BOND IL-CLINTON IL-
IRON MO-JEFFERSON MO-MADISON MO-REYNOLDS MO-STE. GENEVIEVE MO-
ST. FRANCOIS MO-WASHINGTON MO-
1253 PM CDT FRI APR 19 2013
...THE FLOOD WARNING THAT WAS IN EFFECT FOR WASHINGTON...ST.
FRANCOIS...STE. GENEVIEVE...REYNOLDS...MADISON...SOUTHERN
JEFFERSON...IRON...EASTERN CLINTON...EASTERN BOND...WASHINGTON...
RANDOLPH...FAYETTE AND MARION COUNTIES HAS BEEN ALLOWED TO EXPIRE...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3847 8914 3821 8919 3822 8959 3781 8967
3787 8994 3764 9014 3731 9014 3727 9073
3705 9078 3705 9096 3758 9132 3759 9116
3792 9109 3836 9038 3809 9021 3822 8971
3860 8942 3922 8920 3921 8880 3848 8869
$$
TESWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this areal flood warning went out at Apr 18, 3:28 PM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, Apr 18, 3:28 PM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
328 PM CDT THU APR 18 2013
.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 317 PM CDT THU APR 18 2013
AT 19Z/2PM...THE SFC CDFNT WAS LOCATED FROM NEAR KPPQ-ENTERING THE
WRN SUBURBS OF STL METRO-NEAR KFYG-REYNOLDS COUNTY MO. THIS CDFNT
HAS BEEN ACCOMPANIED BY A SUDDEN WIND SHIFT OUT OF THE W AND AN
INCREASE IN WINDS TO GUSTS TO 30-35 MPH AS WELL AS A SHARP TEMP DROP
INTO THE 40S WITHIN A HOUR OR TWO. A NARROW LINE OF CONVECTION HAS
DEVELOPED ALONG THE FRONT BUT THE AIR IT IS MOVING THRU IS VERY WELL
WORKED OVER AND DO NOT ANTICIPATE MUCH STRENGTH TO DEVELOP IN THE
CONVECTION ALTHOUGH A BRIEF HEAVY DOWNPOUR IS LIKELY. AT THE UPPER
LEVELS...A DEEP TROF EXISTS OVER THE PLAINS AND HAS BEEN PROGRESSING
SLOWLY NEWD...WITH THE CENTER OF THIS POWERFUL STORM SYSTEM OVER ERN
NEBRASKA. ANOTHER SHORTWAVE EXISTS OVER ERN ALBERTA PROVINCE CANADA
AND COULD PLAY A ROLE IN OUR WX FOR FRIDAY.
THE CENTER OF THE STORM SYSTEM WILL CONTINUE TO PUSH NEWD AND INTO
THE UPR MS VALLEY BY LATE THIS EVENING WITH THE TROF AXIS EXTENDING
TO THE S NOT MOVING THRU OUR FA UNTIL FRIDAY MORNING. THIS WILL
PROMOTE MORE CLOUDS THAN NOT THRU THAT TIME AND WILL GO WITH A
MOSTLY CLOUDY FCST ALTHOUGH LOSS OF HEATING THIS EVENING COULD
DEVELOP A FEW MORE HOLES IN THE SC CLOUD DECK TO OUR W IN ERN KS.
MODELS SEEM TO HAVE A GOOD HANDLE ON EWD PUSH OF RAIN AND TSRA...
WITH THE HEAVIER RAIN AND TSRA TO EXIT THE FAR ERN FA...AROUND
MARION AND WASHINGTON COUNTIES IN IL...BY THE MIDDLE PART OF THIS
EVENING OR AROUND 9PM. WHAT WILL BE IN ITS WAKE WILL BE A PERIOD OF
LIGHT RAIN OR DRIZZLE WHICH IN ITSELF SHOULD BE SHORT-LIVED. THIS
AREA OF DRIZZLE SHOULD FOLLOW CD FROPA OR WITHIN AN HOUR OR SO.
WITH THE EXIT OF THE HEAVIEST RAINFALL RATES ASSOCIATED WITH TSRA BY
23Z/6PM...DO NOT ANTICIPATE EXTENDING THE FFA IN TIME AND WILL
LIKELY TAKE A DEEP CUT TO IT BY THE 4PM PACKAGE ISSUANCE.
TEMPS ARE QUITE CHILLY BEHIND THE CDFNT...AND COUPLED WITH WIND
GUSTS OUT OF THE W AT 25-30MPH...IT WILL FEEL MUCH COLDER IN AREAS
COMPARED TO WHAT WE HAD DEALT WITHIN 24HRS PRIOR. MOS MIN TEMPS FOR
TONIGHT LOOK REASONABLE DESPITE HIGH LEVELS OF MIXING AND CLOUDS
WITH KMCI ALREADY AT 38F EARLY IN THE AFTN! DO NOT SEE THE NEED FOR
ANY FROST OR FREEZE HEADLINES WITH MINS AT OR ABOVE 32F EXPECTED AND
WINDS TOO HIGH FOR FROST DEVELOPMENT.
TES
.LONG TERM...(FRIDAY THROUGH NEXT THURSDAY)
ISSUED AT 317 PM CDT THU APR 18 2013
FRIDAY AND FRIDAY NIGHT...A NORTHWEST FLOW SHORTWAVE /CURRENTLY
OVER ERN ALBERTA AND WRN SASKATCHEWAN/ WILL DIVE SEWD INTO THE
MIDWEST IN THE WAKE OF A DEPARTING LOW PRESSURE SYSTEM. THIS
FEATURE WILL PROVIDE FORCING FOR SCT SHRA ON FRIDAY ACROSS PARTS
OF MO/IL/IA. DESPITE SOME MODEL DISAGREEMENT REGARDING HOW FAR
SOUTH AND WEST THIS FEATURE WILL BE LOCATED BY FRIDAY AFTN...THERE
IS GENERAL AGREEMENT REGARDING AN AREA OF DIVERGENCE ALOFT
ACCOMPANIED BY FAVORABLE H7-H5 LAPSE RATES FOR ISO-SCT SHRA ACROSS
EXTREME NERN MO AND WEST CENTRAL IL. RIDGE AXIS THEN BUILDS INTO
THE REGION ON FRI NIGHT LEADING TO DECREASING WINDS. SKIES ALSO
BEGIN CLEARING ON FRI NIGHT WHICH SHOULD LEAD TO FAIR RADIATIONAL
COOLING CONDITIONS CONSIDERING THE DRIER AIR MASS THAT WILL BE IN
PLACE BY THAT TIME. HOWEVER...THE VERY MOIST GROUND AND LARGE
AREAS OF STANDING WATER FROM RECENT HEAVY RAINFALL WILL PROBABLY
MODIFY THAT AIR MASS BY MOISTENING IT AT THE LOWEST LEVELS.
DEPENDING ON HOW MUCH MOISTENING OCCURS AND OVER WHAT DEPTH...IT
IS POSSIBLE THAT FOG COULD DVLP TOMORROW NIGHT AND INTERFERE WITH
THE EXPECTED TEMPERATURE DROP.
SATURDAY THROUGH SUNDAY NIGHT...SFC HIGH SHIFTS EWD ALLOWING A
RETURN OF SLY TO SWLY WINDS. THE COMBINATION OF WINDS AROUND THE
BACK SIDE OF THE HIGH PRESSURE CENTER ALONG WITH WINDS INDUCED BY A
DVLPG SFC LOW ON THE LEE SIDE OF THE ROCKIES WILL PULL A WMFNT NEWD
INTO MO ON SAT. IT LOOKS LIKE THE WARMEST TEMPERATURES WILL BE
ACROSS CENTRAL MO AND THE ERN OZARKS. A BROAD BUT WEAK TROF WILL
PASS ACROSS THE AREA ON SUNDAY AND COULD PROVIDE SUPPORT FOR ISO-
SCT SHRA HOWEVER THERE IS LOW CONFIDENCE IN PCPN ATTM.
MONDAY THROUGH WEDNESDAY...A STRONG LOW PRESSURE SYSTEM IS FCST TO
DVLP INVOF THE FOUR CORNERS REGION EARLY NEXT WEEK AND PRODUCE
WIDESPREAD PCPN ACROSS MO/IL. THIS SYSTEM WILL ALSO SEND ANOTHER
CDFNT ACROSS THE AREA LEADING TO COOLER TEMPERATURES FOR THE MIDDLE
OF NEXT WEEK. THERE ARE STILL SOME TIMING AND PLACEMENT DIFFERENCES
BETWEEN THE GFS AND THE ECMWF HOWEVER BOTH MODELS ARE IN GENERAL
AGREEMENT ON THE LARGE SCALE PATTN. ATTM TUESDAY LOOKS LIKE THE
MOST FAVORABLE TIME PD FOR WIDESPREAD PCPN.
KANOFSKY
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1225 PM CDT THU APR 18 2013
AREA OF IFR CIGS AND VSBYS ASSOCIATED WITH DRIZZLE WILL MOVE IN
BEHIND CD FROPA THIS AFTERNOON...OTHERWISE LARGELY MVFR TO VFR
CONDITIONS AHEAD OF IT. THE POST-FRONTAL IFR SHOULD LAST ONLY
3-5 HOURS ON AVERAGE...THE LONGEST IN KUIN...WITH EXTENSIVE MVFR
CIGS THEN CONTINUING FOR SEVERAL HOURS AFTER. ANOTHER AREA OF IFR
CIGS WILL DROP DOWN FROM THE MID MO RIVER VALLEY BUT SHOULD MAINLY
CLIP KUIN LATE TONIGHT AND FRIDAY MORNING. LOWER CIGS TO THEN
CLEAR OUT TO THE E BY LATE FRIDAY MORNING BUT WILL BE REINFORCED
BY LO-END VFR OR HI-END MVFR DIURNAL CIGS WITH SC/CU FIELD
DEVELOPING IN THE COLD AIR ALOFT BEHIND THE STORM. GUSTY W SFC
WINDS WILL OCCUR WITH FROPA AND CONTINUE LARGELY UNABATED THRU THE
NIGHT AND INTO FRIDAY.
SPECIFICS FOR KSTL...LOOK FOR DETERIORATING CONDS BEHIND CDFNT
LATER TODAY...BUT THIS SHOULD BE TEMPORARY WITH SOME IMPROVEMENT
EXPECTED LATER IN THE EVENING AND MUCH OF OVERNIGHT. ANOTHER BATCH
OF LO CIGS WILL COME CLOSE TO THE AIRPORT LATE TONIGHT AND FRIDAY
MORNING BUT THE WORST IFR CONDS SHOULD REMAIN TO THE N AND
INSTEAD SHOULD REINFORCE THE MVFR CIGS. DIURNAL REINFORCEMENT OF
THE CLOUD DECK THEN EXPECTED ON FRIDAY BUT SHOULD BE ABOVE 2KFT IF
NOT A LO-END VFR. GUSTY W SFC WNDS EXPECTED WITH FROPA AND WILL
CONTINUE THRU FRIDAY AFTERNOON...ALTHOUGH SOME DIMINISHMENT LIKELY
LATER TONIGHT UNTIL FRIDAY MORNING.
TES
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 6 PM CDT THIS EVENING FOR CRAWFORD MO-
FRANKLIN MO-GASCONADE MO-JEFFERSON MO-LINCOLN MO-ST.
CHARLES MO-ST. LOUIS CITY MO-ST. LOUIS MO-WARREN MO-
WASHINGTON MO.
IL...FLASH FLOOD WATCH UNTIL 6 PM CDT THIS EVENING FOR BOND IL-
CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-
MACOUPIN IL-MADISON IL-MONROE IL-MONTGOMERY IL-ST. CLAIR IL.
&&
WFO LSXHazardous weather outlook, Apr 18, 3:47 PM CDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 347 PM CDT THU APR 18 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-191215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 347 PM CDT THU APR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS AREAS TO THE SOUTH AND EAST OF SAINT LOUIS CITY THROUGH EARLY THIS EVENING. STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL AMOUNTS WHICH MAY LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM. FOR FURTHER INFORMATION...PLEASE REFER TO THE WATCH PRODUCT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE EXPECTED TO DEVELOP ON MONDAY AND THEN SPREAD ACROSS THE ENTIRE AREA ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY OBSERVED FLOODING AS WELL AS RAINFALL AMOUNTS OVER TWO INCHES. KANOFSKY
In the hours before
Local storm report, Apr 18, 4:43 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
443 PM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HEAVY RAIN 1 ENE GRANITE CITY 38.72N 90.11W
04/18/2013 M2.80 INCH MADISON IL COCORAHS
2.8 INCHES OF RAIN IN THE PAST 10 HOURS
&&
GKSLocal storm report, Apr 18, 4:46 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
446 PM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HEAVY RAIN 3 W FESTUS 38.22N 90.46W
04/18/2013 M4.50 INCH JEFFERSON MO TRAINED SPOTTER
4.5 INCH RAIN TOTAL SO FAR...STILL RAINING
&&
GKSLocal storm report, Apr 18, 4:49 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
449 PM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HEAVY RAIN BELLEVILLE 38.53N 90.00W
04/18/2013 M4.77 INCH ST. CLAIR IL TRAINED SPOTTER
4.77 INCHES OF RAIN SO FAR...LIGHT RAIN STILL FALLING
&&
GKSLocal storm report, Apr 18, 4:52 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
452 PM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM HEAVY RAIN LONEDELL 38.31N 90.83W
04/18/2013 M2.40 INCH FRANKLIN MO TRAINED SPOTTER
STORM TOTAL RAINFALL.
&&
CVKINGLocal storm report, Apr 18, 5:11 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
511 PM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HEAVY RAIN 3 SE HEMATITE 38.17N 90.44W
04/18/2013 M2.25 INCH JEFFERSON MO TRAINED SPOTTER
&&
MILLERLocal storm report, Apr 18, 6:07 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
607 PM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HEAVY RAIN 1 NNE FARMINGTON 37.79N 90.42W
04/18/2013 M4.33 INCH ST. FRANCOIS MO COCORAHS
4.33 INCHES IN THE PAST 10 HOURS
&&
GKSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:01 PM CDT | Tornado Warning | LSX | Adams | 29 min |
| Apr 17, 7:27 PM CDT | Tornado Warning | LSX | Adams, Brown, Pike | 33 min |
| Apr 17, 7:46 PM CDT | Flash Flood Warning | LSX | Adams, Pike | 8 hr |
| Apr 17, 8:00 PM CDT | Tornado Warning | LSX | Adams, Brown | 30 min |
| Apr 18, 3:32 AM CDT | Flash Flood Warning | LSX | Adams, Brown, Pike | 12 hr |
| Apr 18, 3:58 AM CDT | Wind Advisory | LSX | Bond, Clinton, Fayette, Macoupin, Madison, Marion and 5 more | 9 hr |
| Apr 18, 9:10 AM CDT | Areal Flood Advisory | LSX | Monroe | 7 hr |
| Apr 18, 10:21 AM CDT | Areal Flood Advisory | LSX | Bond, Fayette, Macoupin, Madison, Montgomery, Saint Clair | 8 hr |
| Apr 18, 11:51 AM CDT | Flash Flood Warning | LSX | Bond, Clinton, Madison, Monroe, Saint Clair | 6 hr |
| Apr 18, 12:46 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Fayette, Marion, Washington | 44 min |
| Apr 18, 2:34 PM CDT | Areal Flood Advisory | LSX | Clinton, Marion, Randolph, Washington | 4 hr |
| Apr 18, 6:01 PM CDT | Areal Flood Warning | LSX | Bond, Clinton, Madison, Monroe, Saint Clair | 18 hr |
| Apr 17, 7:39 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Shelby | 51 min |
| Apr 17, 9:27 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Monroe, Ralls, Shelby | 48 min |
| Apr 17, 9:40 PM CDT | Flash Flood Warning | LSX | Knox | 6 hr |
| Apr 18, 5:15 AM CDT | River Flood Warning | LSX | Osage | 54 hr |
| Apr 18, 6:01 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Washington | 44 min |
| Apr 18, 8:36 AM CDT | River Flood Warning | LSX | Saint Charles | 55 hr |
| Apr 18, 3:03 PM CDT | River Flood Warning | LSX | Jefferson | 4 days |
| Apr 18, 3:03 PM CDT | River Flood Warning | LSX | Franklin | 4 days |
| Apr 18, 3:03 PM CDT | River Flood Warning | LSX | Crawford | 65 hr |
| Apr 18, 3:03 PM CDT | River Flood Warning | LSX | Crawford, Washington | 4 days |
| Apr 18, 3:03 PM CDT | River Flood Warning | LSX | Franklin, Jefferson | 5 days |
| Apr 18, 3:03 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| Apr 18, 3:03 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 8 days |
| Apr 18, 3:34 PM CDT | Areal Flood Warning | LSX | Audrain, Boone, Knox, Lewis, Marion, Monroe and 2 more | 24 hr |
Nearby
Areal Flood Warnings in Missouri, 2013Areal Flood Warnings in Illinois, 2013Every areal flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.